Posted by: Upset | 2011-09-28

Eglynol side effect

I have been prescribed Eglynol for depression. I have been using it for about 3 weeks now and it really improved my mood. I am experiencing a horrible side effect though –  my breasts are lactating. This is truly horrifying for me and I am now more depressed than before  will this ever go away?? I have stopped drinking the pills now. How long will this side effect continue after I discontinued the pill? Please, please help. I am really freaked out and it is making things worse

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is important to consult your doctor for a script to replace Eglynol. Your doctor will have to do a Prolactin level test. Depending on the results, your doctor can prescribe medication to stop the lactation.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.